On divergence form SPDEs with VMO coefficients in a half space

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We extend several known results on solvability in the Sobolev spaces Wp1, p ∈ [2, ∞), of SPDEs in divergence form in R+d to equations having coefficients which are discontinuous in the space variable.

Original languageEnglish (US)
Pages (from-to)2095-2117
Number of pages23
JournalStochastic Processes and their Applications
Issue number6
StatePublished - Jun 2009

Bibliographical note

Funding Information:
The work was partially supported by NSF Grant DMS-0653121. The author is sincerely grateful to the referee and the Associate Editor handling the paper for their valuable comments.


  • Divergence equations
  • Sobolev spaces
  • Stochastic partial differential equations


Dive into the research topics of 'On divergence form SPDEs with VMO coefficients in a half space'. Together they form a unique fingerprint.

Cite this